Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the efficient approximability of constraint satisfaction problems
KTH, School of Computer Science and Communication (CSC), Theoretical Computer Science, TCS.ORCID iD: 0000-0002-5379-345X
2007 (English)In: London Mathematical Society Lecture Notes, ISSN 0076-0552, Vol. 346, 201-222 p.Article in journal (Refereed) Published
Abstract [en]

We discuss some results about the efficient approximability of constraint satisfaction problems.  in particular we focus on the question on an efficient algorithm can perform significantly better than the algorithm that picks a solution uniformly at random.

Place, publisher, year, edition, pages
2007. Vol. 346, 201-222 p.
National Category
Computer and Information Science
Identifiers
URN: urn:nbn:se:kth:diva-62994OAI: oai:DiVA.org:kth-62994DiVA: diva2:481474
Note

Surveys in combinatorics 2007. QC 20120123

Available from: 2012-01-21 Created: 2012-01-21 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Håstad, Johan

Search in DiVA

By author/editor
Håstad, Johan
By organisation
Theoretical Computer Science, TCS
In the same journal
London Mathematical Society Lecture Notes
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf